# SDR DL72S002485

- Difficulty date: December 20, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 59,849 hours, 44,519 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F2 LETTER CK 1 INCH AND 3/8 IN CRACK IN VERTICAL STAB SKIN BELOW L/H SIDE OF ACCESS PANEL 9501.   REPAIRED PER SRM 55-30-3.
